| Model Number |
200H12 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Thrombosis/Thrombus (4440)
| Date of Event |
02/06/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that post implant of this 12mm contegra valved conduit, pre-operative diagnosis noted hemopericardium and a computed tomography (ct) performed noted ¿clot burden around the heart¿.It was stated that the patient was brought to the operating room (or) and a mediastinal washout was performed.It was stated that thrombus was noted throughout the mediastinum.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.